Author Topic: Pain under nipple  (Read 228 times)

Offline SpaceWater

  • Posting Member
  • *
  • Posts: 7
hello all,
 
I don't know if this is the right place for posting this, for the last 3 days I've been experiencing a very intense stingy pain on my right breast, I think its under the nipple, it seems to ease a bit if I hold it for a while.

I started finasteride a week or two ago, maybe it's causing the pain, idk, does anyone went through a similar situation? FYI already have a large chest for a man, due to gyno and fat.

Cheers.






Linkback: https://www.gynecomastia.org/forum/index.php?topic=35690.0

Offline paulpark21

  • Bronze Member
  • **
  • Posts: 56
Finasteride is one of the meds that trans people use to transition.  I believe one of the effects is to reduce testosterone and/or increase estrogen.  Talk to your doctor about this.

Offline SpaceWater

  • Posting Member
  • *
  • Posts: 7
omg, people use it for hormone replacement therapy? I'll go see my doctor asap

Offline OHboobs

  • Bronze Member
  • **
  • Posts: 60
It suppresses testosterone from being converted into DHT.  Excess testosterone can get turned into estrogen.  

if you're taking it for hairloss, you should be on 1mg dosage.  Side effects for that dosage is pretty rare.  They're more common at the 5mg dosage.

Offline Paa_Paw

  • Senior Moderator
  • Senior Member
  • *****
  • Posts: 4780
Finasteride lists breast tenderness as a possible side effect. We have heard from several men who complain not jusy of tenderness but breast enlargement after taking Finasteride. Others also complain of erectile problems secondary to taking that drug. In most cases the drug was taken to prevent make pattern baldness. I guess if you want the hairline of a 10 year old boy you have to put up with the sex life of a 10 year old as well.  Ironically, significant numbers of men use Finasteride (Propecia) with none of those problems.
Grandpa Dan

Offline SpaceWater

  • Posting Member
  • *
  • Posts: 7
yes, I'm taking 1mg for hair loss, if side effects are rare it may be something else causing this pain.

I've been taking it for years before taking a break for a few months, I don't think it has any effects on my sexual drive, if anything it may increase it.

Offline marcoss

  • Posting Member
  • *
  • Posts: 7
I have the same problems.

Offline Fat-Elvis

  • Bronze Member
  • **
  • Posts: 86
How long have you been on it?

This sounds exactly like my experience about a decade ago. I had moderate gynecomastia from puberty. I started taking finasteride (tried to average it out to 1mg or 1.25mg a day by splitting up the 5mg pills I was prescribed, can't remember what I was doing exactly) and a few months in I developed a pain under one nipple. It then grew into a pretty noticeable puffiness (on top of my already existing gynecomastia). I freaked out and ended up getting some kind of weird anti-estrogen pills or something that I bought from overseas. I don't know if that did anything but over the next several months to a year the puffiness went away, and a few years later I got the surgery.

I'm sort of considering going back on it now, but at something like .25mg/day. I'm very reluctant though..

Offline SpaceWater

  • Posting Member
  • *
  • Posts: 7
I've been on it for years, maybe 10. I had gyno since I was a teen as well, I don't think finasteride made it worse, maybe until now, idk.

Offline Bone011

  • Posting Member
  • *
  • Posts: 37
I get pain up under nipples/ Breast. 
It's been Happening to Me For 2 years 

Offline SpaceWater

  • Posting Member
  • *
  • Posts: 7
Do you take finasteride? Do you think it's associated to breast tissue growth?

Offline Fat-Elvis

  • Bronze Member
  • **
  • Posts: 86
I get pain up under nipples/ Breast.
It's been Happening to Me For 2 years
Any tissue growth at all? Do you already have gyno?


 

SMFPacks CMS 1.0.3 © 2020